On the law of large numbers for a linear process in a Banach
Doklady Akademii Nauk, Tome 295 (1987) no. 2, pp. 276-279
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_295_2_a3,
author = {N. A. Denis'evskii and A. Ya. Dorogovtsev},
title = {On the law of large numbers for a linear process in a {Banach}},
journal = {Doklady Akademii Nauk},
pages = {276--279},
year = {1987},
volume = {295},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_295_2_a3/}
}
N. A. Denis'evskii; A. Ya. Dorogovtsev. On the law of large numbers for a linear process in a Banach. Doklady Akademii Nauk, Tome 295 (1987) no. 2, pp. 276-279. http://geodesic.mathdoc.fr/item/DAN_1987_295_2_a3/